Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A criterion for the positivity of sine polynomials


Author: John Steinig
Journal: Proc. Amer. Math. Soc. 38 (1973), 583-586
DOI: https://doi.org/10.1090/S0002-9939-1973-0310519-3
MathSciNet review: 0310519
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: A sufficient condition is derived for a sine polynomial with real coefficients to be nonnegative on $ (0,\pi )$.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0310519-3
Keywords: Trigonometric polynomials, Jacobi polynomials, positivity
Article copyright: © Copyright 1973 American Mathematical Society